Hypergeometric functions on flag spaces
Doklady Akademii Nauk, Tome 338 (1994) no. 2, pp. 154-157
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_338_2_a1,
author = {I. M. Gel'fand and M. I. Graev},
title = {Hypergeometric functions on flag spaces},
journal = {Doklady Akademii Nauk},
pages = {154--157},
year = {1994},
volume = {338},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_338_2_a1/}
}
I. M. Gel'fand; M. I. Graev. Hypergeometric functions on flag spaces. Doklady Akademii Nauk, Tome 338 (1994) no. 2, pp. 154-157. http://geodesic.mathdoc.fr/item/DAN_1994_338_2_a1/